# SDR DALA13027061504

- Difficulty date: May 12, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,918 hours, 18,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1480, RBL 26 TO LBL 28, FLOORBEAM SEVERAL AREAS.   CORROSION REMOVED IAW SRM 51-10-02.  FOUND TWO LOCATIONS OUT OF LIMITS.  REPAIRED IAW ER/A 513068-14 AND ER/A 513078-14.
